# SDR CALA2009040600043

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 32,888 hours, 12,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DAMAGE FOUND.  FWD OF FUSELAGE BS 887 DAMAGE IS 14 INCHES LONG AND EXTENDS ACROSS S25L.   CUTOUT DAMAGED AREA &  REPAIRED IAW EC/RA 5361-01014.
